| Model Number |
816300 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the field service representative (fsr), a review of the logs showed that the date had jumped to 2029 during power up.When the system was restarted, the date was fixed.The coin cell battery in the central control monitor (ccm) was replaced.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during setup of the device for a cardiopulmonary bypass (cpb) procedure, the unit displayed a 'service gas system' message and the electronic patient gas system (epgs) would not allow calibration.There was also a 'batteries have exceeded their 2-year life and require service' message.After restarting the system, it worked normally.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.